Please use this identifier to cite or link to this item: http://hdl.handle.net/1893/22155
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: Corrigendum to "Pathogen evolution in switching environments: A hybrid dynamical system approach" [Math. Biosci. 240 (2012) 70-75]
Authors: Farkas, Jozsef Zoltan
Hinow, Peter
Engelstadter, Jan
Contact Email: jozsef.farkas@stir.ac.uk
Issue Date: Jan-2013
Publisher: Elsevier
Citation: Farkas JZ, Hinow P & Engelstadter J (2013) Corrigendum to "Pathogen evolution in switching environments: A hybrid dynamical system approach" [Math. Biosci. 240 (2012) 70-75], Mathematical Biosciences, 241 (1), pp. 147-148.
Type: Journal Article
URI: http://hdl.handle.net/1893/22155
DOI Link: http://dx.doi.org/10.1016/j.mbs.2012.10.003
Rights: Accepted refereed manuscript of: Farkas JZ, Hinow P & Engelstadter J (2013) Corrigendum to "Pathogen evolution in switching environments: A hybrid dynamical system approach" [Math. Biosci. 240 (2012) 70-75], Mathematical Biosciences, 241 (1), pp. 147-148. DOI: 10.1016/j.mbs.2012.10.003 © 2015, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Affiliation: Mathematics - CSM Dept
University of Wisconsin-Milwaukee
ETH Zurich

Files in This Item:
File Description SizeFormat 
Pathogen_Corr-Oct18.pdf322.1 kBAdobe PDFView/Open


This item is protected by original copyright



Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact library@stir.ac.uk providing details and we will remove the Work from public display in STORRE and investigate your claim.